# SDR SWAA002176

- Difficulty date: October 28, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 40,782 hours, 35,886 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 1060821
- Condition: Out Of Position
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL AIR TURNBACK, CABIN PRESS WARNING HORN SOUNDED DURING CLIMB IN STNBY MODE.  DEFERRED PER MEL 24-14.  SECOND TURNBACK, FOUND AFT CARGO DOOR PRESS SEAL OUT OF POSITION.  REPOSITIONED SEAL PER MM.  OPS CHECK GOOD.
